MathSciNet Relay Station
MathSciNet bibliographic data
MR454995 57D95
Schafer, James A. Representing homology classes on surfaces. Canad. Math. Bull. 19 (1976), no. 3, 373–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement